Doctor insights on:
Gastroenteritis: It may not be the "flu" per se, but it sounds like you have a GI bug. Usually this is from a virus. For most people, the biggest risk is dehydration. Drink an electrolyte solution or make one yourself. Google "oral rehydration solution recipe". Otc meds like loperamide, used according to label instructions might be helpful. ...Read more
Niaspan (niacin): see: http://www.drugs.com/sfx/niaspan-side-effects.htmlGet a more detailed answer ›
Infectious: It is hard to know the exact cause but with these symptoms an infectious cause should be considered and ruled out as you may need treatment. Please seek evaluation by your primary care physician. ...Read more
Please advise on stomach cramps, severe bloating, flatulence, nausea, backache & occassional diahorrea.No medications are working.Condition worsening.
Yes: Yes, these can certainly be side effects if the timing with when you started the drug and the symptoms coming on are obvious. You should talk to your doctor ASAP to determine if this is true or not....but it certainly sounds like a strong candidate. ...Read more
We don't know: The exact cause of migraine is still controversial and gaps in our understanding remain. Accompanying symptoms such as phonophobia, photophobia, nausea, vomiting, dizziness and blurred vision, as well as autonomic phenomena of conjunctival injection, lacrimation and lid edema are common and individual. It is manageable, see a headache specialist or orofacial pain. ...Read moreSee 1 more doctor answer
Bp at 114/72 on lisinopril-hctz, bupropion, pain med. Having fast heart rate, dizzy, lightheaded, weak, vomiting(daily), nausea...Whats wrong?:-(
Abilify (aripiprazole): Common side effect when starting or increasing the dose. ...Read more
Stomach cramps (upper), bloating, nausea, dizziness, no diarrhea, no constipation, passing gas offers immediate relief for short periods...Any ideas?
Alcohol use?: Though nausea is a common side effect of Flagyl (metronidazole), severe vomiting is not. However, if you take Flagyl and also consume alcohol, there is an interaction between the Flagyl and the alcohol that can lead to severe nausea, vomiting, headache and flushing of the skin. ...Read more
Yes, but consider...: Omeprazole decreases acid in your stomach. If there is acid damage to the stomach lining, then Omeprazole speeds healing. If your response to Omeprazole has been disappointing then either: 1) the dose is too low; 2) there is significant damage that needs a longer time to heal; 3) your problem is not acid-related and further investigation is warranted. Call your doctor and discuss your next step. ...Read more
Maybe you see doc 1t: Yes, you can take zofran (ondansetron) if you 100% sure it is gastroenteritis! however, nausea and vomiting could be the symptoms of other conditions (for example, cholecystitis, appendicitis, small bowel obstruction), and in these cases zofran (ondansetron) could be harmful or could mask very dangerous surgical cases. Don't hesitate to go see the real doc. ...Read moreSee 1 more doctor answer
High ICP: Increased intracranial pressure.Get a more detailed answer ›